# SDR DHLA2008745557

- Difficulty date: September 11, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 69207621
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MID FLAP WBL 129.2 RIB SUPPORT FITTING CRACKED AT FWD LOWER SECTION.  REPLACED LT WING INBD MID FLAP SUPPORT FITTING AT FWD LOWER SECTION WBL 129.2 IAW B727 SRM 51-10-1 PARA 7A.
